RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 26, Issue 4  


Distribution of $\{\sqrt p\}$
R. M. Kaufman
497
Twins problem in formal arithmetic
Yu. G. Penzin
505
Growth and distribution of values of algebroid functions
V. P. Petrenko
513
Uniqueness of solutions of evolutionary differential equations
S. G. Lobanov
523
Properties of solution of Lavrent'ev-Bitsadze equation
E. I. Moiseev
535
Asymptotic distribution of eigenvalues of secondarily quantized operator
V. V. Borzov
547
Modulus of continuity of solutions of Plateau problem
V. I. Pelikh
561
Summation of bounded divergent sequences with finite and infinite sets of partial limits
V. F. Vlasenko
575
Измеримость и регуляризуемость отображений, обратных к непрерывным линейным операторам
V. A. Vinokurov, Yu. I. Petunin, A. N. Plichko
583
Measurability and regularizability of mappings inverse to continuous linear operators
G. N. Kopylov
593
Certain recurrent and asymptotic estimates in the covering problem
N. N. Kuzyurin
603
Topology of the space $\mathscr L^{p(t)}([0,1])$
I. I. Sharapudinov
613
A change of variables formula
L. I. Gal'chuk
633
Strong consistency of estimates of the trend of a time series
V. F. Gaposhkin
643
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019